# SDR USAA2014110700009

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 22,357 hours, 7,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK LEVEL 2 GALVANIC CORROSION ON AFT RT SILL PLATE BETWEEN FRAME 68 2 INCHES TO FRAME 68 6 INCHES STRINGER 23R, Z-500, -Y1292.  REPAIRED AFT RT SILL PLATE IAW SRM 51-41-14 FIG 201 REPAIR PRINCIPLE NR 5.
